# SDR R61A201602100089

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,814 hours, 20,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT IN FRONT OF CLOSET WAS INOPERATIVE.  MAINTENANCE R & R THE LIGHT IAW AMM AND OPS CHECKED GOOD.
